# SDR CAL951035

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Lt/Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACKS FOR THE LT AND RT OVERWING EMERGENCY LIGHTS WERE REMOVED AND REPLACED IAW MM 33-51-31 AND OPERATION OF THE LIGHTS WAS RESTORED.  (X)
